Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have foul smelling vaginal discharge. Had taken amoxycillin. I am pre-menopausal. Medication?

Hi I have had a rather foul smelling vaginal discharge now for the past week and as a nurse I have smelt this kind of thing before in a wound on the skin called pseudomonus! I note that it started after taking some amoxycillin tablets for an upper respiratory infection! Which antibiotic can i take for this. It definitely is not a thrush infection. I am now pre menopausal and don t get my periods regularly anymore.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Mar 2016


Foul smelling vaginal discharge is mostly suggestive of vaginal infection (bacterial vaginosis or trichomoniasis). It should be confirmed.

I suggest to consult with your gynecologist for pelvic exam & vaginal swab test. It will be more worthwhile.

Maintain genital hygiene properly, take oral Metronidazole tablet and vaginal suppository at bed time. Use condom during sex.

In such cases, your partner should be treated properly. Be well and good luck.

Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor